Posted in Acupuncture

Acupuncture for Chemotherapy-Induced Peripheral Neuropathy

Posted by Christine Lee on 24 May 2019
Peripheral Neuropathy is a common side-effect of some types of chemotherapy: especially the taxanes (paclitaxel and docetaxel), the platins (cisplatin, carboplatin) and vinca alkaloids (vincristine, vinblastine). It is the tingling or numb sensation in the hands and/or feet, and is caused by nerve damage that occurs from the treatment. It can be quite painful, and may significantly impact fine motor skills and daily function, such as handling utensils, writing, typing and, when affectin...

Latest News

What is Integrative Oncology

Posted by MIOG support team on 16 January 2020
Integrative Oncology is the use of scientifically researched and validated Complementary Therapies to support patie...

What Clients say

I first saw Tanya in 2013 after being diagnosed with breast cancer but initially contacted Tanya via phone. Tanya called me and spent some time talking with me prior to our appointment and showed s...

- Anonymous patient

Download Our e-Book

MIOG offers evidence-based Complementary Medicines to patients with cancer: before, during and after medical treatment. MIOG staff are not Medical Oncologists. MIOG recommends that patients with cancer consult a Medical Oncologist for appropriate support.


 

CONNECT WITH US

Free Call 1800 MIOGCLINIC

NEWSLETTER SIGNUP

  • Clinical Oncology Society of Australia
  • Society for Integrative Oncology
  • American Society of Clinical Oncology
  • Australasian Integrative Medicine Association
  • Naturopaths and Herbalists Association of Australia
  • Australian Traditional Medicine Society